# SDR SWIA2025030400003

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 25,160 hours, 14,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APPROXIMATELY ONE MIN AFTER TAKEOFF FWD FLIGHT ATTENDANT REPORTED VERY STRONG SMELL OF BURNING WIRES IN FWD GALLEY, DID NOT REPORT SMOKE.  RETURNED TO COS.  FLIGHT ATTENDANT REPORTED THE SMELL LASTED ABOUT 5 MINUTES.     (FLIGHT 5325 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
